# SDR 97ZZZX1836

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N681AT
- Make and model: Piper PA-32-300
- Aircraft serial: 327740038
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Rib
- Part number: 6358701
- Condition: Cracked
- Location: Rt Stab Trim Tab
- Part time: 4,500 hours
- Component: 6358600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIGHT TRIM TAB SKIN AND INBOARD SUPPORT RIB CRACKED AT ACTUATOR ATTACHMENT UNDER FLANGE FOOTPRINT.
